Balance of many-valued transductions and equivalence problems

Yael Maon, Amiram Yehudai

Research output: Contribution to journalArticlepeer-review

Abstract

The notion of balance of two morphisms on a given language is generalized to deal with the whole family of rational transductions. The usefulness of balance for proving decidability of equivalence of rational transductions is established. In particular, an alternative proof for a result of Culik showing the decidability of the equivalence problem of single-valued rational transductions on regular languages is given. In addition, a new result showing the decidability of the equivalence problem of inverses of single-valued rational transductions on regular languages is obtained.

Original languageEnglish
Pages (from-to)247-262
Number of pages16
JournalTheoretical Computer Science
Volume47
Issue numberC
DOIs
StatePublished - 1986

Fingerprint

Dive into the research topics of 'Balance of many-valued transductions and equivalence problems'. Together they form a unique fingerprint.

Cite this